Journal article icon

Journal article

A mean-field stochastic maximum principle via Malliavin calculus

Abstract:
This paper considers a mean-field type stochastic control problem where the dynamics is governed by a controlled Itô-Lévy process and the information available to the controller is possibly less than the overall information. All the system coefficients and the objective performance functional are allowed to be random, possibly non-Markovian. Malliavin calculus is employed to derive a maximum principle for the optimal control of such a system where the adjoint process is explicitly expressed. © 2012 Copyright Taylor and Francis Group, LLC.

Actions


Access Document


Journal:
Stochastics More from this journal
Volume:
84
Issue:
5-6
Pages:
643-666
Publication date:
2012-10-01
DOI:
EISSN:
1744-2516
ISSN:
1744-2508
Language:
English
Keywords:
Pubs id:
pubs:360467
UUID:
uuid:c7dd8a2f-5ff7-4bfd-8c2f-6b0a2ae5baf8
Local pid:
pubs:360467
Source identifiers:
360467
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP